On The Flow Of A Rarefied Gas Past An Infinite Porous Wall With Time-Dependent Suction
Publications de l'Institut Mathématique, _N_S_12 (1971) no. 26, p. 101
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1971_N_S_12_26_a15,
author = {V. M. Soundalgekar},
title = {On {The} {Flow} {Of} {A} {Rarefied} {Gas} {Past} {An} {Infinite} {Porous} {Wall} {With} {Time-Dependent} {Suction}},
journal = {Publications de l'Institut Math\'ematique},
pages = {101 },
year = {1971},
volume = {_N_S_12},
number = {26},
url = {http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a15/}
}
TY - JOUR AU - V. M. Soundalgekar TI - On The Flow Of A Rarefied Gas Past An Infinite Porous Wall With Time-Dependent Suction JO - Publications de l'Institut Mathématique PY - 1971 SP - 101 VL - _N_S_12 IS - 26 UR - http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a15/ ID - PIM_1971_N_S_12_26_a15 ER -
V. M. Soundalgekar. On The Flow Of A Rarefied Gas Past An Infinite Porous Wall With Time-Dependent Suction. Publications de l'Institut Mathématique, _N_S_12 (1971) no. 26, p. 101 . http://geodesic.mathdoc.fr/item/PIM_1971_N_S_12_26_a15/